MathSciNet Relay Station
MathSciNet bibliographic data
MR2227939 (2006m:26051) 26D15 (34A40 39A12)
Li, Wei Nian Some new dynamic inequalities on time scales. J. Math. Anal. Appl. 319 (2006), no. 2, 802–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement